A Lattice Boltzmann Method for the Advection-Diffusion Equation with Neumann Boundary Conditions
Journal article, 2014

In this paper, we study a lattice Boltzmann method for the advection-diffusion equation with Neumann boundary conditions on general boundaries. A novel mass conservative scheme is introduced for implementing such boundary con- ditions, and is analyzed both theoretically and numerically. Second order convergence is predicted by the theoretical analysis, and numerical investigations show that the convergence is at or close to the predicted rate. The nu- merical investigations include time-dependent problems and a steady-state diffusion problem for computation of effective diffusion coefficients.

Lattice Boltzmann

diffusion

advection-diffusion

Neumann boundary condition

Author

Tobias Gebäck

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

SuMo Biomaterials

Alexey Geynts

Chalmers, Mathematical Sciences, Mathematics

University of Gothenburg

Communications in Computational Physics

1815-2406 (ISSN) 1991-7120 (eISSN)

Vol. 15 2 487-505

Subject Categories

Computational Mathematics

Other Physics Topics

Mathematical Analysis

Areas of Advance

Materials Science

DOI

10.4208/cicp.161112.230713a

More information

Created

10/7/2017